Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Recursive properties of generalized ordinary differential equations and applications

Full text
Author(s):
Bonotto, E. M. [1] ; Federson, M. [2] ; Gadotti, M. C. [2]
Total Authors: 3
Affiliation:
[1] Univ Sao Paulo, Inst Ciencias Matemat & Comp, Campus Sao Carlos, Caixa Postal 668, BR-13560970 Sao Carlos, SP - Brazil
[2] Univ Estadual Paulista, Inst Geociencias & Ciencias Exatas, Campus Rio Claro, BR-13506900 Rio Claro, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Journal of Differential Equations; v. 303, p. 123-155, DEC 5 2021.
Web of Science Citations: 0
Abstract

The aim of this paper is to obtain results on topological properties of flows for nonnegative time in the framework of generalized ODEs. We define the concept of generalized semiflow and we present some recursive properties as minimality and recurrence. Using correspondence theorems, we translate our results to measure differential equations which are known to be special cases of generalized ODEs. Some examples are presented to illustrate the theory. (c) 2021 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 17/13795-2 - Non Absolute Integration and Applications
Grantee:Márcia Cristina Anderson Braz Federson
Support type: Regular Research Grants
FAPESP's process: 19/03188-7 - Recursive properties and oscillation of impulsive dynamical systems
Grantee:Everaldo de Mello Bonotto
Support type: Regular Research Grants